# SDR TIMA20220110010

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N118MD
- Make and model: Beech 99A
- Aircraft serial: U118
- Aircraft time: 42,648 hours, 80,555 cycles
- Engine: Pwa PT6A28
- Engine time: 12,238 hours, 14,236 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER LOADING THE AIRCRAFT PILOT DID A FINAL WALK AROUND WHERE HE COMPLETED HIS CHECKLIST THAT ALL LATCHES WERE PUSHED IN AND LOCKED TO THE BEST OF MY KNOWLEDGE. AFTER A RUN UP THE TOOK OFF RUNWAY AND CLIMBING OUT OF 200 FEET PILOT FELT  WHAT HE THOUGHT WAS TURBULENCE AND SOME SLIGHT DRAG ON THE RIGHT SIDE BUT NOTHING THAT FELT TOO OUT OF THE ORDINARY. OUR OF 400AGL PILOT MADE A RIGHT TURN AND THAT IS WHEN HE HEARD A LOUD BANG. AT FIRST HE DID NOT KNOW WHAT HAPPENED AND LOOKED AT HIS GUAGES AND EVERYTHING LOOKED NORMAL AND THAT'S WHEN THE CO-PILOT CADEN NOTICED THAT THE BAGGAGE DOOR WAS OPEN AND PILOT ASSUMED A PACKAGE HAD HIT THE PROP AND THE RIGHT SIDE WAS SOUNDING FUNNY. PILOT DECLARED AN EMEREGENCY AND MADE VERY SMALL TURNS AND LANDED 16R WITHOUT USING REVERSE AND TAXIED BACK TO THE NORTH CARGO RAMP.
